# SDR 2004UALA00314

- Difficulty date: April 6, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,710 hours, 28,625 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 420 STR 24L STRINGER CLIP HAS A PIECE MISSING.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
